# SDR 99FDEA00487

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING T/O A BURNING RUBBER ODOR AND SMOKY HAZE BEGAN TO FILL THE COCKPIT AND CARGO AREA.  RED TABS FOLLOWED AND A/C INITIATED RETURN TO BASE.  INSP'D FOLLOWING AREAS FOR PROBLEMS, BOTH E & E BAYS, A/C PACK BAYS, AFT AIRSTAIRS, GEARWELLS, SNAKE PIT IN FWD BELLY, CAPTS, & F/O INSTRUMENT PANELS COCKPIT OVERHEAD, PEDESTAL, C/B RACKS & RUBBER PEDAL AREA.  CK'D GASPER FAN OPS, W/APU RUNNING.  OPS BOTH PACKS, RAN ALL ENG & C/W PNEU & A/C CKS, AIR CLEANER SYS CK, PNEU SYS CK, PRESS CONT SYS CK TEST, AUTO PACK TRIP CK, SIMULATED T/O & CLIMB PWR SETTINGS & PACK OPS NO DEFECT/PROBLEMS.  ONLY CK NOT DUP WAS T/O.
